# SDR QXEA2015021300080

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 12,725 hours, 13,594 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF CABIN DOOR, REAR, WARNING INDICATION LIGHT CAME ON.  RETURNED TO GATE.  CLEANED AND LUBED PROXIMITY SENSOR TO DOOR.  OPS CHECK GOOD AT THIS TIME. REF AMM 52-42-00-710-801. FUSELAGE WARNING DID NOT RETURN.  RETURNED TO SERVICE.
